# SDR SWAA2016062053050

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 56,906 hours, 33,372 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING 195CR T/E CRACKED.  REPAIRED FAIRING IAW SRM.
